Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 14, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Aug 15, 2020, 6:54 PM EDT for Cattaraugus County, Erie County, New York. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2020, 6:54 PM EDT (22:54 UTC)
- Expired
- Aug 15, 2020, 8:59 PM EDT
- In force
- 2 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cattaraugus County, NY, Erie County, NY
The radar
The Buffalo radar (KBUF), 51 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 7:53 PM EDT | FLASH FLOOD | 1 E Lime Lake-Machias, NY | MARBLE ROAD WAS REPORTED WASHED OUT BY LAW ENFORCEMENT. |
| Aug 15, 7:53 PM EDT | FLASH FLOOD | Lime Lake-Machias, NY | POTTER ROAD NEAR LIME LAKE WAS REPORTED WASHED OUT BY LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
866
WGUS51 KBUF 152254
FFWBUF
NYC009-029-160300-
/O.NEW.KBUF.FF.W.0014.200815T2254Z-200816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
654 PM EDT Sat Aug 15 2020
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Northeastern Cattaraugus County in western New York...
Southeastern Erie County in western New York...
* Until 1100 PM EDT.
* At 653 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Boston, Springville, Colden, Franklinville, East Concord, Concord,
Yorkshire, Holland, Sardinia and Delevan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4250 7883 4261 7886 4271 7863 4252 7846
4246 7835 4239 7833 4234 7844
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Fries3 follow-up statements
125
WGUS71 KBUF 152330
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
730 PM EDT Sat Aug 15 2020
NYC009-029-160300-
/O.CON.KBUF.FF.W.0014.000000T0000Z-200816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-Erie NY-
730 PM EDT Sat Aug 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN CATTARAUGUS AND SOUTHEASTERN ERIE COUNTIES...
At 730 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to four inches of rain may have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Boston, Springville, Colden, Franklinville, East Concord, Concord,
Yorkshire, Holland, Sardinia and Delevan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4250 7883 4261 7886 4271 7863 4252 7846
4246 7835 4239 7833 4234 7844
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Fries965
WGUS71 KBUF 160003
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
803 PM EDT Sat Aug 15 2020
NYC009-029-160300-
/O.CON.KBUF.FF.W.0014.000000T0000Z-200816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-Erie NY-
803 PM EDT Sat Aug 15 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHEASTERN CATTARAUGUS AND SOUTHEASTERN ERIE COUNTIES...
At 803 PM EDT, law enforcement reported heavy rain has caused flash
flooding in multiple areas around Lime Lake and Machias.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Boston, Springville, Colden, Franklinville, East Concord, Concord,
Yorkshire, Holland, Sardinia and Delevan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4250 7883 4261 7886 4271 7863 4252 7846
4246 7835 4239 7833 4234 7844
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
Fries013
WGUS71 KBUF 160059
FFSBUF
Flash Flood Statement
National Weather Service Buffalo NY
859 PM EDT Sat Aug 15 2020
NYC009-029-160108-
/O.CAN.KBUF.FF.W.0014.000000T0000Z-200816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cattaraugus NY-Erie NY-
859 PM EDT Sat Aug 15 2020
...THE FLASH FLOOD WARNING FOR NORTHEASTERN CATTARAUGUS AND
SOUTHEASTERN ERIE COUNTIES IS CANCELLED...
County officials report that flood waters have receded.
Flooding is no longer expected to pose a threat. Please
continue to heed any remaining road closures.
LAT...LON 4250 7883 4261 7886 4271 7863 4252 7846
4246 7835 4239 7833 4234 7844
$$
HitchcockWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 4:39 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 15, 4:39 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 439 PM EDT Sat Aug 15 2020 .SYNOPSIS... Humidity and shower chances will continue to increase this afternoon and last through Sunday, all the while temperatures will remain above normal during this time. A cold front will enter and push through the area Monday bringing additional shower and thunderstorm chances. Following the frontal passage, conditions dry out and cool off. These conditions will last through much of next week. && .NEAR TERM /THROUGH SUNDAY/... High pressure centered over the Canadian Maritimes continues to nose in from the northeast this afternoon, however the bubble of high pressure is not covering the majority of the area. With the high pressure becoming less prominent, a more humid airmass has begun advance northward, ahead of a weak surface low over the Ohio valley and a shortwave trough propagating eastward. Diurnal heating has provided sufficient instability this afternoon to induce a few showers and thunderstorms. Chances for showers and storms will continue through this evening. A few of these showers may become mature enough to produce some gusty winds, otherwise storms should behave due to the lack of shear in the environment. The higher probabilities of convection lie along north central NY and especially west of the Finger Lakes in close proximity to the surface wave. The lingering effects of the northeastern high keeping the North Country dry throughout the rest of the afternoon and evening. Highs today will climb up into the low to mid 80s with the hotter temperatures to lie inland from the lakes along the Lake Plains. Surface wave and shortwave trough will slowly drift east of the area tonight with precipitation chances dropping off to just a few stray showers. Lows tonight will drop range in the 60s, with the cooler temperatures occuring across the hilltops. The nose of high pressure will further retreat into New England as a cold front approaches from the west on Sunday. Heights will slowly fall throughout the day as the upper level trough tracks east from the Upper Great Lakes to the Lower Great Lakes. As Western and Central NY will be sandwiched between an area of low pressure over the Atlantic Coast and the trough to the west winds will remain light in the mid-levels. Shower and thunderstorm chances will increase Sunday afternoon as daytime heating will increase instability and join forces with the lake breeze boundaries. Primary shower activity will lie across Western New York. As for the North Country, dry conditions will prevail through most of the day with slight chances for a few showers late in the day on Sunday due to the proximity of the upper level trough. Highs tomorrow will climb up into the upper 70s along the western counties to low 80s in the east. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... Unsettled with chances for showers and thunderstorms at times Sunday evening through Monday evening. Lead shortwave on front edge of upper trough sweeping across Manitoba and northern Ontario crosses Lake Ontario and Ottawa Valley Sunday evening. Lift from the wave along with lingering instability 500-1000j/kg results in scattered showers and thunderstorms affecting especially Niagara Frontier to the eastern Lake Ontario region. Best chances overnight will be east of Lake Ontario. Stronger mid-upper level winds staying over central Great Lakes should limit any stronger storms on Sunday evening. After a lull in shower coverage late Sunday night into Monday morning, expect another round of scattered showers and thunderstorms Monday afternoon and Monday evening. This is also when primary cold front arrives. Based on how it looks upstream currently, shortwave trough moving in or just to the north of here Monday afternoon may be stronger than models are showing, so that could lead to increased coverage. Best coverage on Monday probably ends up in our eastern areas on to the east ahead of main cold front, though will also have to watch far western NY along lake breeze boundaries if that shortwave is indeed stronger. If enough instability is present, could see a few more stronger storms on Monday afternoon. High temps on Monday will upper 70s to lower 80s but it will be more humid just ahead of the cold front. Primary push of cooler and drier air works through on Monday night and by Tuesday, all areas with exception of eastern Lake Ontario region, will be free of any convection. Even coverage east of Lake Ontario will be spotty as it looks now. Highs on Tuesday will only reach 80F in a few spots, but most locations will stay in the mid to upper 70s. Cooling continues Tuesday night with favored cool spots into the lower 50s as high pressure builds in from central Great Lakes. This will be the first of many nights this week with fog in the valleys of the Southern Tier. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Weak high pressure settles over the Great Lakes through Wednesday night with dry weather. The cool/dry airmass will allow lows to drop into the 50s each night, with upper 40s possible in the cooler Southern Tier valleys and North Country. Likely will see fog each night in the valleys of the Southern Tier. Highs Wednesday will reach the upper 70s to around 80 at lower elevations, and mid 70s across higher terrain. Another mid level trough will pass to the north of the region Thursday, with the associated trailing cold front drifting southeast into the eastern Great Lakes. Still looks like the bulk of the stronger height falls will remain north across eastern Canada, with a weak, moisture starved boundary crossing our region. Cannot rule out an isolated shower or thunderstorm, but looking at very low coverage. Mainly dry weather continues into Friday, then at least a small chance of some showers and thunderstorms by next weekend. Model timing differences prohibit introduction of anything than lower chances though. Temperatures will begin to warm again, with highs back into the mid 80s by next weekend. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... A few areas of showers with a couple of thunderstorms currently lie along the Lake Erie lake breeze and along north central New York. All in all VFR conditions prevail at all TAF sites. Widely scattered showers and isolated thunderstorms will continue this afternoon and evening west of the Finger Lakes. Due to the scattered nature of these showers and storms the probability is too low to justify inclusion in the western TAFs. Outlook... Sunday through Monday...Mainly VFR with a chance of showers. Tuesday through Thursday...VFR. && .MARINE... Northeasterly winds will weaken and veer to the south as high pressure exits to the east tonight. A cold front will continue to progress eastward tonight and Sunday before crossing the lakes Monday. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...EAJ NEAR TERM...EAJ/Fries SHORT TERM...JLA LONG TERM...Hitchcock/JLA AVIATION...EAJ MARINE...EAJ
Hazardous weather outlook, Aug 15, 5:33 AM EDT, 13 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 533 AM EDT Sat Aug 15 2020 NYZ001>008-010>014-019>021-085-160945- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 533 AM EDT Sat Aug 15 2020 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a Marginal Risk for severe thunderstorms Monday with damaging winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160945- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 533 AM EDT Sat Aug 15 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a Marginal Risk for severe thunderstorms Monday with strong winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Aug 15, 4:16 PM EDT, 2 hours 38 minutes before
Special Weather Statement National Weather Service Buffalo NY 416 PM EDT Sat Aug 15 2020 NYZ021-152100- Allegany- 416 PM EDT Sat Aug 15 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEGANY COUNTY... At 415 PM EDT, a strong thunderstorm was located near Whitesville, or 5 miles east of Wellsville, moving west at 10 mph. Winds in excess of 40 mph and pea size hail are possible with this storm along with very heavy rainfall. Locations impacted include... Wellsville, Whitesville, Scio, Andover, Stannards, and Paynesville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4200 7802 4218 7803 4218 7774 4200 7775 TIME...MOT...LOC 2015Z 082DEG 9KT 4209 7784 Hitchcock
Special weather statement, Aug 15, 5:02 PM EDT, 1 hour 52 minutes before
Special Weather Statement National Weather Service Buffalo NY 502 PM EDT Sat Aug 15 2020 NYZ021-152200- Allegany- 502 PM EDT Sat Aug 15 2020 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ALLEGANY COUNTY... At 500 PM EDT, a cluster of strong thunderstorms were located from Wellsville to Cuba, moving west at 10 mph. Winds in excess of 30 mph and pea size hail are possible with these storms, along with torrential rainfall. Locations impacted include... Wellsville, Alfred, Cuba, Friendship, Scio, Bolivar, Andover, Belmont, Angelica, Alma, Richburg, Stannards, Paynesville, and Little Genesee. This includes Interstate 86 between exits 28 and 31. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4200 7830 4233 7830 4228 7778 4200 7777 TIME...MOT...LOC 2100Z 096DEG 9KT 4211 7798 Hitchcock
Special weather statement, Aug 15, 5:20 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Buffalo NY
520 PM EDT Sat Aug 15 2020
NYZ012-020-085-152200-
Cattaraugus-Southern Erie-Wyoming-
520 PM EDT Sat Aug 15 2020
...A STRONG THUNDERSTORM WILL AFFECT WYOMING...NORTHERN CATTARAUGUS
AND SOUTHERN ERIE COUNTIES...
At 517 PM EDT, scattered thunderstorms were found from near
Perrysburg eastward through Zoar Valley to Holland, Java, and
Covington. These storms were drifting northeast at less than 10 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms along with torrential rainfall.
Locations impacted include...
Springville, Warsaw, Gowanda, Arcade, Collins, Chaffee, East
Concord, Varysburg, Concord, Yorkshire, Holland, Sardinia, Sheldon,
Covington, Eagle and Delevan.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4245 7905 4256 7904 4268 7863 4287 7823
4286 7801 4269 7800 4252 7831 4244 7841
TIME...MOT...LOC 2117Z 235DEG 4KT 4258 7844
HitchcockSpecial weather statement, Aug 15, 5:25 PM EDT, 1 hour 29 minutes before
Special Weather Statement National Weather Service Buffalo NY 525 PM EDT Sat Aug 15 2020 NYZ001-010-152200- Niagara-Northern Erie- 525 PM EDT Sat Aug 15 2020 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ERIE AND SOUTH CENTRAL NIAGARA COUNTIES... At 524 PM EDT, a strong thunderstorm was located over north Amherst near the end of Interstate 990. The storm is nearly stationary. Winds in excess of 40 mph and half inch hail are possible with this storm, along with torrential rainfall. Locations impacted include... North Amherst, Pendleton, North Clarence. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4300 7876 4306 7881 4312 7868 4301 7862 TIME...MOT...LOC 2124Z 235DEG 2KT 4305 7873 Hitchcock
Special weather statement, Aug 15, 6:03 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Buffalo NY
603 PM EDT Sat Aug 15 2020
NYZ010>012-020-021-085-152245-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
603 PM EDT Sat Aug 15 2020
...THUNDERSTORMS WILL AFFECT WYOMING...NORTHERN CATTARAUGUS...
SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND SOUTHERN GENESEE
COUNTIES...
At 600 PM EDT, an area of strong thunderstorms was located from near
Zoar Valley and the Boston Hills eastward across much of Wyoming
County, southern Genesee County, and northwest Allegany County.
These storms were drifting northeast at less than 10 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms, along with torrential rainfall.
Locations impacted include...
Boston, Eden, Springville, Warsaw, Bennington, Colden, Gowanda,
Attica, Arcade, Franklinville, Belfast, Rushford, Chaffee, Bethany,
Alexander, and Pavilion.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4244 7906 4267 7893 4291 7836 4302 7800
4277 7797 4263 7824 4235 7798 4219 7817
4236 7848 4243 7878
TIME...MOT...LOC 2200Z 235DEG 1KT 4264 7846
HitchcockSpecial weather statement, Aug 15, 6:50 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Buffalo NY
650 PM EDT Sat Aug 15 2020
NYZ010>012-020-021-085-152345-
Cattaraugus-Allegany-Southern Erie-Wyoming-Genesee-Northern Erie-
650 PM EDT Sat Aug 15 2020
...A CLUSTER OF THUNDERSTORMS WILL AFFECT WESTERN WYOMING...NORTHERN
CATTARAUGUS...SOUTHEASTERN ERIE...NORTHWESTERN ALLEGANY AND WESTERN
GENESEE COUNTIES...
At 648 PM EDT, an area of thunderstorms was located from western
Genesee County southward through southeastern Erie, western Wyoming,
and northern Cattaraugus counties. These storms are nearly
stationary.
Winds in excess of 30 mph and pea size hail are possible with these
storm.
Locations impacted include...
East Aurora, Darien Lakes State Park, Boston, Marilla, Springville,
Pembroke, Bennington, Colden, Gowanda, Alden, Attica, Arcade,
Oakfield, Franklinville, Ashford Hollow, Chaffee, East Concord, Wales
Center, Varysburg and North Boston.
This includes Interstate 90 near exit 48A.
Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4231 7848 4251 7904 4281 7858 4311 7838
4312 7823 4258 7820 4231 7829
TIME...MOT...LOC 2248Z 222DEG 2KT 4253 7849
FriesThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 2:04 PM EDT | Special Weather Statement | BUF | Erie | 56 min |
| Aug 15, 2:31 PM EDT | Special Weather Statement | BUF | Monroe | 59 min |
| Aug 15, 3:25 PM EDT | Special Weather Statement | BUF | Wayne | 50 min |
| Aug 15, 4:16 PM EDT | Special Weather Statement | BUF | Allegany | 44 min |
| Aug 15, 5:02 PM EDT | Special Weather Statement | BUF | Allegany | 58 min |
| Aug 15, 5:20 PM EDT | Special Weather Statement | BUF | Wyoming | 40 min |
| Aug 15, 5:25 PM EDT | Special Weather Statement | BUF | Niagara | 35 min |
| Aug 15, 6:03 PM EDT | Special Weather Statement | BUF | Wyoming | 42 min |
| Aug 15, 6:50 PM EDT | Special Weather Statement | BUF | Wyoming | 55 min |
| Aug 15, 7:12 PM EDT | Special Weather Statement | BUF | Erie | 63 min |
| Aug 15, 7:17 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 45 min |
| Aug 15, 7:27 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 63 min |
| Aug 15, 7:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 15, 7:52 PM EDT | Severe Thunderstorm Warning | BUF | Niagara | 53 min |
Nearby
Flash Flood Warnings in New York, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.